View : 96 Download: 0

Unit root tests based on adaptive maximum likelihood estimation

Title
Unit root tests based on adaptive maximum likelihood estimation
Authors
Shin D.W.So B.S.
Ewha Authors
소병수신동완
SCOPUS Author ID
소병수scopus; 신동완scopus
Issue Date
1999
Journal Title
Econometric Theory
ISSN
0266-4666JCR Link
Citation
Econometric Theory vol. 15, no. 1, pp. 1 - 23
Indexed
SCIE; SSCI; SCOPUS scopus
Document Type
Article
Abstract
Adaptive maximum likelihood estimators of unit roots in autoregressive processes with possibly non-Gaussian innovations are considered. Unit root tests based on the adaptive estimators are constructed. Limiting distributions of the test statistics are derived, which are linear combinations of two functionals of Brownian motions. A Monte Carlo simulation reveals that the proposed tests have improved powers over the classical Dickey-Fuller tests when the distribution of the innovation is not close to normal. We also compare the proposed tests with those of Lucas (1995, Econometric Theory 11, 331-346) based on M-estimators. © 1999 Cambridge University Press.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE